ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Brenner, Susanne C and Sung, Li-yeng (2017) A NEW CONVERGENCE ANALYSIS OF FINITE ELEMENT METHODS FOR ELLIPTIC DISTRIBUTED OPTIMAL CONTROL PROBLEMS WITH POINTWISE STATE CONSTRAINTS. In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 55 (4). pp. 2289-2304.

Nandakumaran, AK and Prakash, Ravi and Sardar, Bidhan Chandra (2015) PERIODIC CONTROLS IN AN OSCILLATING DOMAIN: CONTROLS VIA UNFOLDING AND HOMOGENIZATION. In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 53 (5). pp. 3245-3269.

This list was generated on Sun Apr 14 10:36:03 2024 IST.